ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 12, Issue 2 (May 2021)

Table of Contents

Articles

Fabio Canova, Christian Matthes
313-350
Myrto Kalouptsidi, Paul T. Scott, Eduardo Souza‐Rodrigues
351-403
Chenchuan (Mark) Li, Ulrich K. Müller
405-442
Hiroaki Kaido, Kaspar Wüthrich
443-475
Amy Ellen Schwartz, Jacob Leos‐Urbel, Joel McMurry, Matthew Wiswall
477-504
Laurens Cherchye, Bram De Rock, Frederic Vermeulen, Selma Walther
505-545
Juan J. Dolado, Etienne Lalé, Nawid Siassi
547-585
Benjamin Born, Johannes Pfeifer
587-623
Rajnish Mehra, Sunil Wahal, Daruo Xie
625-646
Torben G. Andersen, Martin Thyrsgaard, Viktor Todorov
647-682


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.